Paracetamol Phenylephrine Diphenhydramine Caffeine Tablets
TRONIM-COLD contains Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg, Diphenhydramine Hydrochloride 25 mg and Caffeine 30 mg manufactured under stringent pharmaceutical quality standards.
Cold Relief Tablets
TRONIM-COLD is supplied as Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg, Diphenhydramine Hydrochloride 25 mg and Caffeine 30 mg, packed as 20X10 BLISTER. Indicated for anti-inflammatory / anti cold, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Supplied for third party manufacturing, private label and PCD franchise across India.
Cold Relief Tablet Manufacturer
TRONIM-COLD is supplied as Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg, Diphenhydramine Hydrochloride 25 mg and Caffeine 30 mg, packed as 20X10 BLISTER. Indicated for anti-inflammatory / anti cold, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Supplied for third party manufacturing, private label and PCD franchise across India.
Manufactured under WHO-GMP certified facilities with rigorous quality testing and safety protocols.